Author index volume 76 (1996)

Download Author index volume 76 (1996)

Post on 04-Jul-2016

212 views

Category:

Documents

0 download

TRANSCRIPT

  • ELSEVIER Journal of Computat ional and Applied Mathematics 76 (1996) 335-336

    JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

    Author Index Volume 76 (1996)

    Bellavia, S., M.G. Gasparo and M. Maceoni, Partially Updated Switching-Method for systems of nonlinear equations

    Bertschy, R. and P.A. Monney, A generaliz- ation of the algorithm of Heidtmann to non-monotone formulas

    Cairo, M., J.M. Franco, J.I. Montijano and L. R/mdez, Explicit Runge-Kutta methods for initial value problems with oscillating solutions

    Casas, F., Solution of linear partial differential equations by Lie algebraic methods

    Chakrabarti, A. and Hamsapriye, Modified quadrature rules based on a generalised mixed interpolation formula

    Dagnino, C. and P. Lamberti, Numerical evaluation of Cauchy principal value inte- grals based on local spline approximation operators

    Elnagar, G.N. and M. Kazemi, Chebyshev spectral solution of nonlinear Volterra- Hammerstein integral equations

    Franco, J.M., see Calvo, M.

    77- 88

    55- 76

    195-212

    159-170

    239-254

    231-238

    147-158

    195-212

    Kim, J., see Kim, D. Koukouvinos, C., see Mitrouli, M.

    Lamberti, P., see Dagnino, C. Lewanowicz, S., Recurrence relations for the

    connection coefficients of orthogonal poly- nomials of a discrete variable

    Maeeoni, M., see Bellavia, S. Messaoudi, A., Recursive interpolation algo-

    rithm: A formalism for solving systems of linear equations--II Iterative methods

    Messaoudi, A., Recursive interpolation algo- rithm: a formalism for solving systems of linear equations I. Direct methods

    Mitrouli, M., N. Kareanias and C. Kou- kouvlnos, Numerical performance of the matrix pencil algorithm computing the greatest common divisor of polynomials and comparison with other matrix-based methodologies

    Monney, P,A., see Bertsehy, R. Montijano, J.l., see Calvo, M.

    Olde Daalhuis, A.B., Hyperterminants I

    Pan, K., On the convergence of rational func- tions orthogonal on the unit circle

    Gasparo, M.G., see Bellavia, S. Gemignani, L., A fast iterative method for

    determining the stability of a polynomial

    Hamsapriye, see Chakrabarti, A. Hemker, P.W., A singularly perturbed model

    problem for numerical computation

    Karcanias, N., see Mitrouli, M. Kazemi, M., see Elnagar, G.N. Kim, D., J. Kim and D. Sheen, Absorbing

    boundary conditions for wave propaga- tion in viscoelastic media

    77- 88

    1 11

    239-254

    277-285

    89-112 147-158

    301-314

    Rfindez, L., see Calvo, M.

    Schira, T., The remainder term for analytic functions of Gauss-Lobatto quadratures

    Sheen, D., see Kim, D. Sun, Z.-Z., A second-order accurate finite dif-

    ference scheme for a class of nonlocal para- bolic equations with natural boundary conditions

    Traeogna, S., Implementation of two-step Runge-Kutta methods for ordinary differ- ential equations

    301-314 89-112

    231-238

    213-229

    77- 88

    31- 53

    13 30

    89-112 55- 76

    195-212

    255 264

    315-324

    195-212

    171 193 301-314

    137 146

    113-136

    Elsevier Science B.V.

  • 336 Author Index Volume 76 (1996)

    Veaturino, E., On the (0, 4) lacunary interpola- tion problem and some related questions

    Ziihle, M. and H. Ziezold, Fractional deriva- tives of Weierstrass-type functions

    287-300

    265-275

    Zhang, J., A cost-effective multigrid projec- tion operator

    Ziezold, H., see Ziihle, M. 325-333 265-275